In this work we investigated further solutions of new family of nonlinear two-mode equations. We considered the two-mode Sharma-Tasso-Olver (TMSTO) equation and two-mode fourth-order Burgers (TMBE-4th). These models describe the propagation of two different wave modes simultaneously. We used the (G′/G)-expansion method and obtained more new solutions.
Digital Object Identifier (DOI)
Yassin, Ola and Alquran, Marwan
"Constructing New Solutions for Some Types of Two-Mode Nonlinear Equations,"
Applied Mathematics & Information Sciences: Vol. 12
, Article 10.
Available at: https://dc.naturalspublishing.com/amis/vol12/iss2/10